# SDR FDEA201411193799

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33708
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1440 STRINGER 23R - 24R SKIN EDGE HAS GOUGE MARKS.  SKIN EDGE GOUGE MARKS COMPLIED WITH EA F-5330-T0312777 PART 1.  TITLE FUSELAGE PLATES & SKINS EXISTING TRIM OUT LOCATIONS ON FUSELAGE SKIN AT BS 1440 BETWEEN STRINGERS 23R & 25R.  REPAIR CLASSIFIED AS MAJOR.
